Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.17 NO.1 / 2013 )
Title
STABILITY OF AN SIRS EPIDEMIC MODEL WITH A VARIABLE INCIDENCE RATE AND TIME DELAY(ENG)
Author
YOUNG IL SEO ,GI PHIL CHO ,KYOUNG SOOK CHAE ,IL HYO JUNG 
MSC
92D30, 34D20
Publication
Page
55-65 Page
Abstract
1. INTRODUCTION
2. EXISTENCE, EQUILIBRIA, AND REPRODUCTION NUMBER
3. STABILITY ANALYSIS
Own Status
Keyword
Existence, Epidemic model, Stability, Endemic equilibrium state, Lyapunov function
Note
Summary
The purpose of this paper is to prove existence of solutions of an SIRS epidemic
model with time delay of continuous type and the variable incidence rate and to investigate some asymptotic behaviors of the SIRS epidemic model. An example illustrating the stability of the model is given. The results extend the corresponding results in the literature.
Attach
[PDF]